Alert archive / New Jersey / Special Weather Statements in 2014
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Nov 6, 2014, 6:01 PM EST for Atlantic County, Cape May County, New Jersey. It was in force for . No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Nov 6, 2014, 6:01 PM EST (23:01 UTC)
- Expired
- Nov 6, 2014, 6:00 PM EST
- In force
- Issued by
- NWS Philadelphia/Mount Holly
Counties Atlantic County, NJ, Cape May County, NJ
The radar
The Philadelphia radar (KDIX), 73 km from the middle of the area, began a volume at 23:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 11.0 hours before the alert went out and 119 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 653 m above ground
- 0-6 km bulk shear
- 62 kt
- 0-1 km storm-relative helicity
- 432 m²/s²
- 0-3 km storm-relative helicity
- 743 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
248
WWUS81 KPHI 062301
SPSPHI
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
601 PM EST THU NOV 6 2014
NJZ021>025-062300-
ATLANTIC NJ-ATLANTIC COASTAL CAPE MAY NJ-CAPE MAY NJ-
COASTAL ATLANTIC NJ-CUMBERLAND NJ-
601 PM EST THU NOV 6 2014
...SPECIAL WEATHER STATEMENT CANCELLED..
THE STORMS THAT PROMPTED THE SPECIAL WEATHER STATEMENT HAVE MOVED
OUT OF THE AREA.
LAT...LON 3935 7441 3923 7462 3899 7478 3893 7487
3893 7497 3916 7490 3918 7502 3921 7504
3920 7511 3917 7514 3923 7518 3951 7499
3972 7472 3968 7467 3962 7465 3955 7446
3956 7442 3949 7439 3950 7431 3948 7429
$$
ROBERTSONWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Nov 6, 5:52 PM EST, 9 minutes earlier.
Area forecast discussion, Nov 6, 5:52 PM EST, 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
552 PM EST THU NOV 6 2014
.SYNOPSIS...
LOW PRESSURE OVER LONG ISLAND SOUND IS PULLING A COLD FRONT
SOUTHEAST OFF THE SOUTHERN NEW JERSEY AND DELAWARE COASTS THIS
EVENING. THE LOW WILL CONTINUE TO STRENGTHEN WHILE MOVING UP ACROSS
NOVA SCOTIA FRIDAY. HIGH PRESSURE WILL BUILD IN FOR THE FIRST PART
OF THE WEEKEND...BUT THEN ANOTHER LOW AND FRONT WILL AFFECT THE
AREA SATURDAY NIGHT. MORE HIGH PRESSURE WILL ARRIVE SUNDAY INTO
MONDAY. ANOTHER LOW MAY AFFECT THE REGION DURING THE MIDDLE OF
NEXT WEEK.
&&
.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...
SO FAR NO SVR REPORTS... JUST 3 PEA SIZED HAIL REPORTS INCLUDING 2
IN SOUTHERN CAPE MAY COUNTY (WOODBINE AND DIAS CREEK) BETWEEN
APPROXIMATELY 525 AND 530 PM.
IF THERE WERE ANY WIND DAMAGE REPORTS FROM THE DELMARVA THROUGH FAR
SOUTHERN NJ BETWEEN 330 AND 540 PM...PLEASE REPLAY TO THE NWS.
THANK YOU!
HEAVIEST SHOWERS MOVING OFF THE COAST NOW.
SCATTERED SHOWERS THIS EVENING. PATCHY FOG. THE BETTER CHANCES
FOR RAIN WILL CONTINUE TO BE ACROSS OUR SOUTHERN ZONES TONIGHT
WHERE SOME ELEVATED INSTABILITY EXISTS DUE TO THE PASSING
SHORTWAVE AND PROXIMITY TO THE OFFSHORE LOW PRESSURE. ELSEWHERE,
SCATTERED SHOWERS WILL CONTINUE TO MOVE IN FROM THE WEST WITH THE
APPROACH OF THE SURFACE COLD FRONT, WHICH IS STILL BACK IN WESTERN
PENNSYLVANIA.
CLEARING LATER ON TONIGHT AS NORTHWEST WINDS ADVECT IN DRIER AIR.
&&
.SHORT TERM /6 AM FRIDAY MORNING THROUGH 6 PM FRIDAY/...
A MUCH DRIER DAY IS IN STORE FOR FRIDAY, THOUGH NOT ENTIRELY VOID OF
PRECIPITATION. A SECONDARY SHORTWAVE, EMBEDDED WITHIN THE CYCLONIC
NORTHWEST FLOW ALOFT, MOVES THROUGH DURING THE DAYTIME HOURS. WE
SHOULD SEE PRETTY GOOD MIXING UNDER DECENT LOW-LEVEL CAA. NORTHWEST
WIND GUSTS UPWARDS OF 25 MPH ARE EXPECTED. SCATTERED INSTABILITY
SHOWERS ARE POSSIBLE ACROSS OUR NORTHERN ZONES UNDER THE MID AND
LOW-LEVEL TROUGH PASSAGE. INSTABILITY AND LAPSE RATES LOOK RATHER
BENIGN THOUGH A LOW-TOPPED THUNDERSTORM CAN NOT BE RULED OUT JUST
GIVEN THE AMOUNT OF COLD AIR ALOFT AND MID-LEVEL HEIGHT FALLS
EXPECTED.
TEMPERATURES TOMORROW WERE A BLEND OF THE MET/MAVMOS YIELDING MID TO
LOW-50S. NOT EXPECTING MUCH SUNSHINE, AT LEAST ACROSS OUR NORTHERN
ZONES AS CONVECTIVE TEMPERATURES SHOULD BE REACHED PRETTY EASILY.
&&
.LONG TERM /FRIDAY NIGHT THROUGH THURSDAY/...
FRI NIGHT AND SAT...HIGH PRESSURE WILL BE BUILDING ACROSS THE
REGION. WINDS WILL DIMINISH FRI EVENING AND SKY COVER WILL BECOME
PARTLY CLOUDY OVERNIGHT. IT WILL BE COLD WITH LOWS ACROSS THE NORTH
IN THE MID/UPPER 20S. OVER THE DELMARVA AND METRO PHILADELPHIA...
LOWS WILL RANGE IN THE 30 TO 35 DEGREE RANGE. HIGH TEMPS SAT WILL
REBOUND BACK INTO THE LOW/MID 50S ACROSS THE REGION WITH SOME 40S
ACROSS THE FAR NORTH. MOSTLY SUNNY SKIES EARLY SAT WILL CLOUD OVER
LATE AS THE NEXT SYSTEM BEGINS TO SIGNAL ITS APPROACH.
SAT NIGHT/EARLY SUN...A LOW PRESSURE SYSTEM ACROSS CANADA WILL CAUSE
A COLD FRONT TO CROSS THE AREA SAT NIGHT. CLOUDS AND PCPN ASSOCIATED
WITH THE SYSTEM WILL AFFECT THE AREA. THE HIGHER POPS WILL BE ACROSS
THE NORTH AS THE SYSTEM WILL HAVE LIMITED MOISTURE TO WORK WITH.
SUN THRU TUE...A DRY PERIOD WITH HIGH PRESSURE DOMINATING THE AREA.
THERE COULD BE A FEW SHOWERS ACROSS THE FAR NORTH SUN MORNING BUT
THE POPS ARE ONLY IN THE SLGT CHC RANGE. LATER TUE A FEW RAIN
SHOWERS MAY ARRIVE ACROSS THE NORTH/WEST DURING THE AFTERNOON...BUT
AGAIN ONLY SLGT CHC POPS ARE INDICATED FOR NOW. TEMPERATURES WILL BE
BELOW NORMAL SUN...NEAR NORMAL MON...AND ABOVE NORMAL FOR TUE.
NORMAL HIGH/LOW FOR MON...PHL 57/39...ABE 53/35...ACY 57/37.
TUE NIGHT AND BEYOND...THE LATEST EC AND GFS HAVE LOW PRESSURE
DEEPENING ACROSS THE PLAINS/MS VALLEY MON NIGHT/TUE THEN MOVING
NORTH OF OUR CWA TUE NIGHT INTO WED. THE 12Z EC HAS THE LOW DEEPER
AND MOVING FURTHER NORTH (ACROSS ONTARIO AND QUEBEC) WHILE THE GFS
HAS IT CLOSER TO OUR AREA (PA/NY) BUT IT IS WEAKER. WITH BOTH
MODELS...A COLD FRONT IS SHOWN CROSSING THE AREA WED. EITHER TRACK
WILL BRING THE CHC FOR SHOWERS TO THE AREA DURING THE MID-WEEK...
FOLLOWED BY SOME COLD AIR FOR THE LATER PART OF NEXT WEEK. WE HAVE
GONE ALONG WITH THE WPC POPS AND TEMPS FOR NOW.
&&
.AVIATION /00Z FRIDAY THROUGH TUESDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.
THIS EVENING...PREVAILING LIFR/IFR NORTH OF KPHL IN SPOTTY DRIZZLE
AND SCT SHOWERS. MVFR OR VFR CIGS KPHL SOUTH WITH BRIEF MVFR/IFR
CONDS IN SCT SHOWERS THERE. LIGHT WIND MOSTLY NW.
TONIGHT AFTER 02Z...MOSTLY VFR. MVFR COULD REMAIN THROUGH THE EARLY
MORNING HOURS BEFORE IMPROVING TO VFR. WESTERLY WINDS WILL REMAIN
LIGHT THROUGH THE EARLY MORNING BEFORE INCREASING BEHIND COLD FRONT
PASSAGE.
FRIDAY...VFR. SCATTERED SHOWERS POSSIBLE NORTH OF PHL DURING THE
AFTERNOON. STRONGER WEST-NORTHWEST WINDS WITH GUSTS UPWARDS OF 25
KNOTS POSSIBLE.
OUTLOOK.
FRI NIGHT/SAT...VFR. GUSTY WINDS DIMINISH FRI EVENING.
SAT NIGHT...MOSTLY VFR BUT LOWER CONDITIONS POSSIBLE IN SCT SHOWERS
MOSTLY NORTH.
SUN/MON/TUE...MOSTLY VFR. SCT SHOWERS POSSIBLE LATER TUE NORTHWEST.
&&
.MARINE...
TODAY - TONIGHT...SCA CONDITIONS WILL RAMP UP TONIGHT AND TOMORROW
AS COLD AIR ADVECTION KICKS IN BEHIND A DEPARTING COLD FRONT. SEAS
HAVE ALREADY REACHED 5 FEET ACROSS OUR SOUTHERN WATERS UNDER A
STRENGTHENING SOUTHERLY FLOW. THE TREND IS EXPECTED TO CONTINUE
UPWARDS ON THE SEAS AS THE WINDS WAVER JUST A BIT. THE BEST COLD AIR
PUSH LOOKS TO OCCUR IN TWO PHASES, ONE LATE TONIGHT AND THEN AGAIN
LATER TOMORROW EVENING. IT IS POSSIBLE THAT WE COULD SEE A FEW GALE
GUSTS TOMORROW EVENING INTO FRIDAY NIGHT, BUT CONFIDENCE IS NOT HIGH
ENOUGH FOR A WATCH/WARNING AT THIS TIME.
OUTLOOK...
FRI NIGHT...GUSTY NW WINDS DIMINISH LATE. SCA FLAG THRU 11Z SAT.
SAT...SUB SCA. FAIR WEATHER.
SAT NIGHT/EARLY SUN...LOW END SCA CONDITIONS POSSIBLE.
SUN THRU TUE...SUB-SCA CONDITIONS. FAIR WEATHER.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 6 AM EST SATURDAY FOR ANZ450>455.
SMALL CRAFT ADVISORY FROM 6 AM FRIDAY TO 6 AM EST SATURDAY FOR
ANZ430-431.
&&
SYNOPSIS...O'HARA/DRAG 551
NEAR TERM...HEAVENER/DRAG 551
SHORT TERM...HEAVENER
LONG TERM...O'HARA
AVIATION...HEAVENER/O'HARA 551
MARINE...HEAVENER/O'HARAHazardous weather outlook, Nov 6, 3:44 PM EST, 2 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 344 PM EST THU NOV 6 2014 NJZ001-007>010-012>015-018>020-026-027-PAZ054-055-060>062-070-071- 101>106-072045- SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-WESTERN MONMOUTH- EASTERN MONMOUTH-MERCER-CAMDEN-NORTHWESTERN BURLINGTON-OCEAN- COASTAL OCEAN-SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH- NORTHAMPTON-DELAWARE-PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER- WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS- 344 PM EST THU NOV 6 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001>004-MDZ008-012-015-019-020-NJZ016-017-021>025-072045- NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-SALEM-GLOUCESTER-CUMBERLAND-ATLANTIC- CAPE MAY-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC- 344 PM EST THU NOV 6 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND AND SOUTHERN NEW JERSEY. .DAY ONE...THIS AFTERNOON AND TONIGHT. SCATTERED THUNDERSTORMS MAY PRODUCE GUSTY WINDS AND SMALL HAIL THIS EVENING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-072045- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 344 PM EST THU NOV 6 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. SCATTERED THUNDERSTORMS MAY PRODUCE GUSTY WINDS THIS EVENING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. A FEW GALE FORCE GUSTS ARE POSSIBLE LATER FRIDAY AND FRIDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Nov 6, 4:46 PM EST, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
446 PM EST THU NOV 6 2014
NJZ021>025-062315-
ATLANTIC NJ-ATLANTIC COASTAL CAPE MAY NJ-CAPE MAY NJ-
COASTAL ATLANTIC NJ-CUMBERLAND NJ-
446 PM EST THU NOV 6 2014
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT ATLANTIC...CAPE MAY AND
EASTERN CUMBERLAND COUNTIES...
AT 439 PM EST...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM 7
MILES WEST OF VINELAND TO 16 MILES NORTHEAST OF HURLOCK...MOVING
SOUTHEAST AT 35 MPH.
WIND GUSTS OF 40 TO 50 MPH ARE POSSIBLE WITH THESE STORMS.
BRIEF BUT VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL
CAUSE WATER TO POND ON ROADS AND FILL POOR DRAINAGE AREAS. A FEW
ISOLATED LIGHTNING STRIKES ARE ALSO POSSIBLE.
THESE STORMS WILL BE NEAR DOROTHY AROUND 500 PM...ENGLISH CREEK
AROUND 515 PM...SOMERS POINT AROUND 530 PM AND BRIGANTINE AROUND 545
PM.
LAT...LON 3935 7441 3923 7462 3899 7478 3893 7487
3893 7497 3916 7490 3918 7502 3921 7504
3920 7511 3917 7514 3923 7518 3951 7499
3972 7472 3968 7467 3962 7465 3955 7446
3956 7442 3949 7439 3950 7431 3948 7429
FORECASTER: JJMSpecial weather statement, Nov 6, 5:01 PM EST, 1 hour before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
501 PM EST THU NOV 6 2014
DEZ003-004-NJZ023-024-062245-
ATLANTIC COASTAL CAPE MAY NJ-CAPE MAY NJ-DELAWARE BEACHES DE-
INLAND SUSSEX DE-
501 PM EST THU NOV 6 2014
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHWESTERN CAPE MAY
AND SUSSEX COUNTIES...
AT 459 PM EST...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM BIG
STONE BEACH TO ELLENDALE TO BETHEL...MOVING EAST AT 40 MPH.
WIND GUSTS 35 TO 40 MPH ARE POSSIBLE WITH THE STRONGEST STORMS.
OCCASIONAL CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES.
VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND FILL POOR DRAINAGE AREAS.
THESE STORMS WILL BE NEAR MILTON...SYCAMORE...SYCAMORE...AND
GEORGETOWN AROUND 510 PM...GUMBORO...AND GUMBORO AROUND 520 PM...
MILLSBORO AROUND 525 PM...NORTH CAPE MAY...ERMA AND VILLAS AROUND 530
PM.
LAT...LON 3857 7570 3896 7539 3895 7531 3893 7532
3881 7518 3879 7511 3892 7498 3902 7495
3902 7478 3899 7478 3894 7486 3892 7497
3881 7509 3860 7504 3845 7505 3845 7546
ROBERTSONSpecial weather statement, Nov 6, 5:37 PM EST, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
537 PM EST THU NOV 6 2014
NJZ022-024-025-062330-
ATLANTIC NJ-ATLANTIC COASTAL CAPE MAY NJ-COASTAL ATLANTIC NJ-
537 PM EST THU NOV 6 2014
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN CAPE MAY AND
SOUTHERN ATLANTIC COUNTIES...
AT 536 PM EST...A STRONG THUNDERSTORM WAS NEAR LONGPORT...MOVING EAST
AT 50 MPH.
ALONG WITH HEAVY RAINFALL...WIND GUSTS TO 40 MPH AND SMALL HAIL ARE
POSSIBLE WITH THIS STORM.
THIS STORM WILL BE NEAR ATLANTIC CITY AROUND 545 PM AND BRIGANTINE
AROUND 550 PM.
LAT...LON 3943 7432 3942 7435 3940 7435 3938 7438
3938 7440 3936 7440 3930 7453 3927 7456
3924 7462 3939 7468 3949 7430 3948 7429
ROBERTSONSpecial weather statement, Nov 6, 5:38 PM EST, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
538 PM EST THU NOV 6 2014
NJZ022-024-025-062300-
ATLANTIC NJ-ATLANTIC COASTAL CAPE MAY NJ-COASTAL ATLANTIC NJ-
538 PM EST THU NOV 6 2014
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN CAPE MAY AND
SOUTHERN ATLANTIC COUNTIES...
AT 536 PM EST...A STRONG THUNDERSTORM WAS NEAR LONGPORT...MOVING EAST
AT 50 MPH.
ALONG WITH HEAVY RAINFALL...WIND GUSTS TO 40 MPH AND SMALL HAIL ARE
POSSIBLE WITH THIS STORM.
THIS STORM WILL BE NEAR ATLANTIC CITY AROUND 545 PM AND BRIGANTINE
AROUND 550 PM.
LAT...LON 3943 7432 3942 7435 3940 7435 3938 7438
3938 7440 3936 7440 3930 7453 3927 7456
3924 7462 3939 7468 3949 7430 3948 7429
ROBERTSONLocal storm report, Nov 6, 5:55 PM EST, 6 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
555 PM EST THU NOV 06 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0525 PM MARINE TSTM WIND CAPE MAY 38.94N 74.90W
11/06/2014 M41 MPH CAPE MAY NJ WEATHER FLOW
0525 PM HAIL WOODBINE 39.23N 74.81W
11/06/2014 E0.25 INCH CAPE MAY NJ TRAINED SPOTTER
0540 PM MARINE TSTM WIND OCEAN CITY 39.27N 74.60W
11/06/2014 M39 MPH CAPE MAY NJ WEATHER FLOW
&&
EVENT NUMBER PHI1400782 PHI1400783 PHI1400784
ROBERTSONSpecial weather statement, Nov 6, 6:01 PM EST, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
601 PM EST THU NOV 6 2014
NJZ021>025-062300-
ATLANTIC NJ-ATLANTIC COASTAL CAPE MAY NJ-CAPE MAY NJ-
COASTAL ATLANTIC NJ-CUMBERLAND NJ-
601 PM EST THU NOV 6 2014
...SPECIAL WEATHER STATEMENT CANCELLED..
THE STORMS THAT PROMPTED THE SPECIAL WEATHER STATEMENT HAVE MOVED
OUT OF THE AREA.
LAT...LON 3935 7441 3923 7462 3899 7478 3893 7487
3893 7497 3916 7490 3918 7502 3921 7504
3920 7511 3917 7514 3923 7518 3951 7499
3972 7472 3968 7467 3962 7465 3955 7446
3956 7442 3949 7439 3950 7431 3948 7429
ROBERTSONThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 6, 4:03 PM EST | Special Weather Statement | PHI | Cumberland | 57 min |
| Nov 6, 4:46 PM EST | Special Weather Statement | PHI | Atlantic, Cape May | 89 min |
| Nov 6, 4:50 PM EST | Special Marine Warning | PHI | 25 min | |
| Nov 6, 4:53 PM EST | Severe Thunderstorm Warning | PHI | Atlantic, Cape May, Cumberland | 37 min |
| Nov 6, 5:11 PM EST | Special Marine Warning | PHI | 64 min | |
| Nov 6, 5:37 PM EST | Special Weather Statement | PHI | Atlantic | 53 min |
| Nov 6, 5:38 PM EST | Special Weather Statement | PHI | Atlantic | 22 min |
| Nov 6, 6:06 PM EST | Special Weather Statement | PHI | Atlantic | 4 min |
| Nov 6, 6:12 PM EST | Special Marine Warning | PHI | 63 min | |
| Nov 6, 3:07 PM EST | Special Weather Statement | PHI | Queen Anne's, Talbot | 53 min |
| Nov 6, 3:34 PM EST | Severe Thunderstorm Warning | PHI | Caroline, Queen Anne's, Talbot | 41 min |
| Nov 6, 6:50 PM EST | Special Weather Statement | PHI | Queen Anne's | 40 min |
Nearby
Special Weather Statements in New Jersey, 2014Every special weather statement in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.